# SDR AALA201705309049

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 4,183 hours, 1,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYLINDER PRESSURE LOW.  SERVICED DOOR CYLINDER IAW AMM 52-10-00.
